# SDR FDEA201311142782

- Difficulty date: November 14, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 46,576 hours, 19,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE ILLUMINATION LIGHT INOPERATIVE.  REPLACED LAMP IAW AMM 33-51-06-2-1.  OPS CHECKED GOOD.
